# SDR CALA2017082502857

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 61,456 hours, 21,659 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A1131
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FROM INBD RIVET HOLE OF PSEU ANGLE BETWEEN STR 8R AND 9R AT BS 747.  CUT OUT CRACK DAMAGE AT IB RIVET HOLE OF PSEU ANGLE INSTALLED REPAIR ANGLES, IAW ECRA 5310-07197.
